BibTeX record journals/dm/AbramovPR00

download as .bib file

@article{DBLP:journals/dm/AbramovPR00,
  author    = {Sergei A. Abramov and
               Marko Petkovsek and
               Anna A. Ryabenko},
  title     = {Special formal series solutions of linear operator equations},
  journal   = {Discret. Math.},
  volume    = {210},
  number    = {1-3},
  pages     = {3--25},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0012-365X(99)00118-1},
  doi       = {10.1016/S0012-365X(99)00118-1},
  timestamp = {Fri, 12 Feb 2021 13:47:35 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/AbramovPR00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics